# SDR 99ZZZM272

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Part number: UL8
- Condition: Failed
- Location: Aux Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING D-CHECK, THE 'RAT' RAM AIR TURBINE DEPLOYMENT FAILED BY MOTOR ACTUATOR OR MANUAL RELEASE.  ACTUATOR FOUND INTERNALLY SEIZED.  REMOVED AND REPLACED ACTUATOR.  (M)
